# SDR SWAA1201154

- Difficulty date: January 27, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 58,108 hours, 48,283 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434
- Condition: Delaminated
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FORE FLAP IS DELAMINATED AT O/B END UPPER SURFACE.  REPAIRED FORE FLAP PER SRM.
